Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 384, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2012, 3:53 PM CDT for Forrest County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 3:53 PM CDT (20:53 UTC)
- Expired
- Jul 4, 2012, 4:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Forrest County, MS
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2629 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS54 KJAN 042053
SVRJAN
MSC035-042145-
/O.NEW.KJAN.SV.W.0384.120704T2053Z-120704T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCLAURIN MOVING SOUTHWEST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL FORREST COUNTY AT 410 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3124 8935 3124 8932 3123 8924 3126 8920
3129 8916 3110 8915 3109 8935
TIME...MOT...LOC 2054Z 060DEG 3KT 3120 8926
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:34 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 4, 3:34 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 334 PM CDT WED JUL 4 2012 .SHORT TERM...(TODAY THROUGH SATURDAY FRIDAY) HOT WITH SLIGHT INCREASE IN SHOWER/TSTORM CHANCES EACH AFTERNOON INTO SATURDAY. SOME LINGERING OVERNIGHT ACTIVITY COULD BE ALSO BE POSSIBLE LATER IN THE WEEK. SCATTERED PULSE SHOWERS AND THUNDERSTORMS ONGOING ACROSS MUCH OF THE REGION AT THIS HOUR WITH EXPECTED CONTINUATION THROUGH EARLY EVENING. SOME TSTORMS WILL PULSE TO STRONG TO SEVERE LIMITS BRIEFLY...CAPABLE OF GUSTY WINDS...TORRENTIAL DOWNPOURS...AND FREQUENT LIGHTNING. THE STRONG TO SEVERE STORM RISK WILL END FOLLOWING SUNSET AS ATMOSPHERE STABILIZES. ANOTHER ROUND OF SCATTERED PULSE SHOWERS AND TSTORMS SIMILAR TO TODAY (SOME STRONG TO SEVERE) WILL BE ON TAP THURS AFTN GIVEN IN SITU UNSTABLE AND MOIST AIRMASS IN PLACE AND POSSIBLY LINGERING FARTHER INTO THE NIGHT WITH THE AID OF SUBTLE S/WV TROUGHS PIVOTING AROUND THE H5 RIDGE IN THE NE FLOW. H5 RIDGE WILL SLOWLY RECENTER AND FLATTEN FARTHER NW ACROSS THE CNTRL CONUS ALLOWING FOR GREATER E/SE LOW-LVL FLOW BY EARLY FRIDAY. PWATS WILL CLIMB TOWARDS 1.8-2 INCHES ACROSS MAJORITY OF REGION AS AN INVERTED H7-H5 S/WV TROUGH SWINGS ACROSS THE NRN GULF COAST FRIDAY. NAM IS A BIT FASTER AND SEEMS TO BE AN OUTLIER WITH THIS FEATURE WHILE GFS/EC AND ENSEMBLES ARE IN BETTER AGREEMENT. CONVERGENT/DIVERGENT MASS FIELDS IN CONJUNCTION WITH SUFFICIENT SBCAPE/VERTICAL TOTALS AND INCREASED DEEP LAYER SHEAR SHOULD AID IN A MORE ORGANIZED BAND/INCREASED COVERAGE OF TSTORMS FRIDAY...ESPECIALLY ACROSS SRN LOCATIONS. SOME OF THESE STORMS COULD BE ON THE STRONG TO SEVERE SIDE IN ADDITION TO POSING A FLASH FLOODING RISK AS CORFIDI VECTORS REMAIN LIGHT. SHOWERS/TSTORMS WILL LINGER MORE INTO FRI NGT/SAT MRNG WITH A RESURGENCE IN ACTIVITY SAT AFTN AS INVERTED S/WV TROUGH LINGERS ALONG LA COAST. FOR FORECAST ELEMENTS...EXTENDED THUNDER WORDING THURS NIGHT INTO PORTIONS OF FRIDAY MORNING WHILE BUMPING UP OVERNIGHT POPS SLIGHTLY. GENERALLY ACCEPTED MAVMOS POPS THAT CAME IN HIGHER FOR FRIDAY AS EXPECTING DECENT COVERAGE. HIGH TEMPERATURES LOOK TO BE LOWER FRIDAY GIVEN GREATER CLOUD COVER AND RAIN EXPANSE. /ALLEN/ .LONG TERM...(FRIDAY THROUGH EARLY NEXT WEEK) STILL LOOKING LIKE MAIN HOT RIDGE CENTER REPOSITIONED TO OUR NORTHWEST LATE THIS WEEK AND INTO THE WEEKEND WITH DIRTY SOUTH TO SOUTHEAST FLANK PUSHING A DISTURBANCE OR TWO ACROSS THE LOWER MS VALLEY. UPPER 90S TO NEAR 100 TEMPS MAY BE LIMITED TO ARKLAMISS DELTA LOCALES ON FRIDAY WITH MAINLY MID 90S ELSEWHERE. THEREAFTER IT SEEMS LIKE LOW TO MID 90S MAY BE MORE THE RULE FOR THE FORECAST AREA THROUGH THE REST OF THE LONG TERM PERIOD SINCE RIDGING ALOFT SHOULD NOT BE SUCH A PREDOMINANT FORCE. LATEST CONSENSUS OF MODEL RUNS ARE IN A LITTLE CONTRAST TO RUNS 24 HOURS AGO WITH RESPECT TO THE FRIDAY-SATURDAY PERIOD. THOSE PREVIOUS SOLUTIONS HAD ONE MAIN DISTURBANCE MOVING THROUGH THIS PERIOD...PRODUCING SOME MODEST SHEAR OVER THE AREA FOR AT LEAST FRIDAY INTO FRIDAY NIGHT. THIS SOMEWHAT SUGGESTED NOCTURNAL CONVECTIVE SYSTEM POSSIBILITIES. BUT...POTENTIAL FOR WEAKER DISTURBANCES (AND ASSOCIATED SHEAR) WITH LATEST RUNS LESSENS THE POTENTIAL OF THIS AND POINTS TO MORE TRADITIONAL DIURNALLY DRIVEN THUNDERSTORMS (WHICH PEAK IN THE LATE AFTERNOON AND EARLY EVENING). BUT THESE AFTERNOON STORMS...ESPECIALLY ON FRIDAY...COULD STILL BE QUITE POTENT OVER AT LEAST THE SOUTHEAST TWO-THIRDS OF THE ARKLAMISS CONSIDERING PEAK SBCAPE SHOULD RANGE FROM 3000 TO 4000 J/KG AND RELATIVELY HIGH MIXING HEIGHTS WILL INCREASE WIND POTENTIAL. SINCE COVERAGE OF STORMS COULD BE PRETTY GOOD (BY RECENT STANDARDS) FRIDAY AFTERNOON AND FRIDAY EVENING WE WILL MENTION THIS RISK FOR SOME LOCALLY SEVERE CONVECTION IN THE HWO. THE OPERATIONAL GFS ADVERTISES BEST THUNDERSTORM CHANCES SHIFTING OFF TO OUR WEST ON SATURDAY AS PERTURBATIONS PASS BY...BUT OP EURO AND GFS ENSEMBLE SUGGEST DECENT TSTORM CHANCES LASTING THROUGH SATURDAY. AM INCLINED TO LEAN THE LATTER DIRECTION IN THE FORECAST GIVEN MODEL CONSENSUS IDEA OF MORE THAN ONE DISTURBANCE ROTATING THROUGH THE AREA IN THE FRI-SAT TIME FRAME. STORMS ON SATURDAY COULD AGAIN BE A LITTLE POTENT GIVEN LAPSE RATE AND SURFACE HEAT ARGUMENTS...BUT OVERALL RISK AND UNCERTAINTY PRECLUDE MENTION IN THE HWO AT THIS POINT. GENERAL MODEL CONSENSUS NOW GIVES DECENT CHANCE FOR A COLD FRONT TO AT LEAST MAKE IT INTO THE ARKLAMISS AROUND TUESDAY OR WEDNESDAY OF NEXT WEEK...AT WHICH POINT TEMPERATURES MAY FINALLY DROP DOWN TO CLIMO AND RAIN CHANCES COULD ONCE AGAIN BE GOOD. OF COURSE THERE IS SOME UNCERTAINTY IN THIS...BUT WEIGHT OF MODEL EVIDENCE SUGGESTS IT WILL PROBABLY OCCUR. QUESTION THEREFORE IS WHAT WILL TRANSPIRE IN THE SUNDAY AND MONDAY PERIOD? EUROPEAN MODEL HINTS AFTERNOON RAIN CHANCES WILL REMAIN ELEVATED DUE TO LINGERING WEAKNESS ALOFT IN THE VICINITY WHILE SUPPRESSIVE RIDGING ALOFT BRIEFLY RETURNS IN THE OP GFS. GFS SOLUTION SEEMS MORE VALID FROM ENSEMBLE ARGUMENTS AND GENERAL CONSISTENCY. FOR SPECIFICS...GFS-BASED MEX POPS AND TEMPS NOT STRAYED FROM BY ANY HUGE AMOUNTS IN THE EXTENDED. HOWEVER...I DID CUT TEMPS IN MANY AREAS SOUTH OF HIGHWAY 82 FRIDAY AND SATURDAY CONSIDERING DECENT COVERAGE OF AFTERNOON CONVECTION ANTICIPATED. POPS WERE GENERALLY BOOSTED SOME IN THIS TIME FRAME (EXCEPT FOR DAMPENING CONVECTIVE FEEDBACK INDUCED POP BULLSEYE OVER CENTRAL MS FRIDAY NIGHT). /BB/ && .AVIATION...MOSTLY VFR CONDITIONS WILL CONTINUE THIS AFTERNOON. SCATTERED SHRA/TSRA HAVE DEVELOPED THIS AFTERNOON SOUTH OF I-20...WITH ISOLATED TSRA NORTH OF I-20. WITH ANY STORM...IT COULD BRING BRIEF MVFR/IFR VIS RESTRICTIONS. WIND GUSTS UP TO 45-50KTS. AND SMALL HAIL ALSO POSSIBLE. ANY STORMS SHOULD DISSIPATE AFTER SUNSET WITH VFR CONDITIONS ONCE AGAIN RESUMING FOR OVERNIGHT./28/ && .FIRE WEATHER... WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT AS MANY LOCATIONS AROUND THE ARKLAMISS ARE UNDER BURN BANS. MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH AND NO SIGNIFICANT WIDESPREAD RAINFALL IS EXPECTED IN THE NEAR TERM. HOT AND GENERALLY DRY CONDITIONS WILL CONTINUE FOR THE NEXT COUPLE OF DAYS..ESPECIALLY FOR NORTH MISSISSIPPI AND NE LOUISIANA. RAIN CHANCES AND SHOWER/TSTM COVERAGE SHOULD BE ON THE INCREASE AS WE GO INTO FRIDAY AND THE WEEKEND. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 97 73 94 / 18 31 32 41 MERIDIAN 70 97 71 94 / 24 31 36 35 VICKSBURG 71 96 72 94 / 15 30 23 42 HATTIESBURG 73 96 74 91 / 24 45 27 55 NATCHEZ 72 93 73 92 / 20 30 25 47 GREENVILLE 74 99 74 97 / 11 21 15 27 GREENWOOD 72 98 73 97 / 15 26 16 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/BB/28
Hazardous weather outlook, Jul 4, 2:38 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT WED JUL 4 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 051945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 238 PM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP THURSDAY AFTERNOON IN THE HOT AND UNSTABLE AIRMASS...AS TEMPERATURES REACH INTO THE UPPER 90S. WIND GUSTS OF 50 TO 60 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. STORMS SHOULD DISSIPATE WITH SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON INTO FRIDAY EVENING...ESPECIALLY SOUTHEAST OF A GRENADA...TO BELZONI...TO WINNSBORO LINE...AS A WEAK DISTURBANCE CROSSES OVER AN UNSTABLE AIR MASS ACROSS THE REGION. THE PRIMARY RISK WILL BE DAMAGING WINDS OVER 60 MPH...ALTHOUGH HAIL UP TO QUARTER SIZE WILL BE A POSSIBILITY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS THURSDAY AND FRIDAY AFTERNOONS. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jul 4, 1:59 PM CDT, 1 hour 54 minutes before
MSZ054-041930- COPIAH MS- 159 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 159 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND PEA TO DIME SIZED HAIL AS WELL AS VERY HEAVY RAIN WAS LOCATED 5 MILES EAST OF HAZLEHURST AT 158 PM CDT...WAS NEARLY STATIONARY. PEOPLE IN EAST CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3179 9044 3201 9037 3197 9020 3179 9021 TIME...MOT...LOC 1858Z 097DEG 4KT 3189 9032 MRM
Special weather statement, Jul 4, 2:24 PM CDT, 1 hour 29 minutes before
MSZ055-041955- SIMPSON MS- 224 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND PEA TO DIME SIZE HAIL WAS LOCATED OVER SIMPSON COUNTY AT 224 PM CDT...WAS NEARLY STATIONARY. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3177 8995 3187 8998 3193 8979 3178 8974 TIME...MOT...LOC 1924Z 069DEG 4KT 3180 8984 MRM
Special weather statement, Jul 4, 3:01 PM CDT, 52 minutes before
MSZ054-042030- COPIAH MS- 301 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN AS WELL AS 40 TO 50 MPH AND PEA TO DIME SIZE HAIL WAS LOCATED 4 MILES WEST OF GLANCY AT 301 PM CDT...MOVING WEST AT 5 MPH. PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3179 9069 3196 9065 3189 9042 3172 9050 TIME...MOT...LOC 2001Z 112DEG 3KT 3184 9056 MRM
Special weather statement, Jul 4, 3:12 PM CDT, 41 minutes before
MSZ054-061-062-042040- LINCOLN MS-FRANKLIN MS-COPIAH MS- 312 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...40 TO 50 MPH WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED 3 MILES NORTHWEST OF LOYD STAR AT 312 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN SOUTHWESTERN COPIAH...NORTHEASTERN FRANKLIN AND NORTHWESTERN LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3154 9074 3172 9072 3172 9047 3156 9045 TIME...MOT...LOC 2012Z 091DEG 2KT 3165 9059 MRM
Special weather statement, Jul 4, 3:15 PM CDT, 38 minutes before
MSZ048-054-042045- HINDS MS-COPIAH MS- 315 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS AS WELL AS HEAVY RAIN WAS LOCATED 6 MILES SOUTHEAST OF UTICA AT 315 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN NORTH CENTRAL COPIAH AND SOUTH CENTRAL HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3198 9063 3215 9064 3215 9043 3198 9044 TIME...MOT...LOC 2015Z 091DEG 2KT 3206 9054 MRM
Special weather statement, Jul 4, 3:29 PM CDT, 24 minutes before
MSZ073-074-042100- LAMAR MS-FORREST MS- 329 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 329 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF HATTIESBURG AT 329 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH FREQUENT LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN FORREST AND EAST CENTRAL LAMAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3109 8936 3128 8950 3137 8927 3122 8915 TIME...MOT...LOC 2029Z 058DEG 2KT 3125 8930 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:16 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jul 4, 1:51 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 4, 1:59 PM CDT | Special Weather Statement | JAN | Copiah | 31 min |
| Jul 4, 2:16 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 18 min |
| Jul 4, 2:24 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 4, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 25 min |
| Jul 4, 3:01 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 4, 3:12 PM CDT | Special Weather Statement | JAN | Lincoln | 28 min |
| Jul 4, 3:15 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 4, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 27 min |
| Jul 4, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 35 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 29 min |
| Jul 4, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 38 min |
| Jul 4, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 46 min |
| Jul 4, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 25 min |
| Jul 4, 4:16 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 4, 4:17 PM CDT | Special Weather Statement | JAN | Claiborne | 33 min |
| Jul 4, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 38 min |
| Jul 4, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 29 min |
| Jul 4, 5:06 PM CDT | Special Weather Statement | JAN | Warren | 29 min |
| Jul 4, 5:12 PM CDT | Special Weather Statement | JAN | Hinds | 28 min |
| Jul 4, 5:29 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 4, 5:32 PM CDT | Special Weather Statement | JAN | Hinds, Kemper, Lauderdale, Newton, Rankin, Scott and 1 more | 28 min |
| Jul 4, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 19 min |
| Jul 4, 6:05 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Jul 4, 6:32 PM CDT | Special Weather Statement | JAN | Attala | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.